Share This Article:

Numerical Solution of Nonlinear Fredholm-Volterra Integtral Equations via Piecewise Constant Function by Collocation Method

Abstract Full-Text HTML Download Download as PDF (Size:132KB) PP. 134-138
DOI: 10.4236/ajcm.2011.12014    4,307 Downloads   10,535 Views   Citations
Author(s)    Leave a comment

ABSTRACT

In this work, we present a computational method for solving nonlinear Fredholm-Volterra integral equations of the second kind which is based on replacement of the unknown function by truncated series of well known Block-Pulse functions (BPfs) expansion. Error analysis is worked out that shows efficiency of the method. Finally, we also give some numerical examples.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

A. Shahsavaran, "Numerical Solution of Nonlinear Fredholm-Volterra Integtral Equations via Piecewise Constant Function by Collocation Method," American Journal of Computational Mathematics, Vol. 1 No. 2, 2011, pp. 134-138. doi: 10.4236/ajcm.2011.12014.

References

[1] A. Shahsavaran, E. Babolian, “Numerical Implementation of an Expansion Method for Linear Volterra Integral Equations of the Second Kind with Weakly Singular Kernels,” International Journal of Applied Mathematics, Vol. 3, No. 1, 2011, pp. 1-8.
[2] E. Babolian, F. Fattahzadeh and E. G. Raboky, “A Chebyshev Approximation for Solving Nonlinear Integral Equations of Hammerstein Type,” Applied Mathematics and Computation Vol. 189, No. 1, 2007, pp. 641-646. doi:10.1016/j.amc.2006.11.181
[3] F. G. Tricomi, “Integral Equations,” Dover, 1982.
[4] H. Brunner, “Implicity Linear Collocation Method for Nonlinear Volterra Equations,” Applied Numerical Ma- thematics, Vol. 9, No. 3-5, 1982, pp. 235-247. doi:10.1016/0168-9274(92)90018-9
[5] L. J. Lardy, “A Variation of Nysrtom’s Method for Hammerstein Integral Equations,” Journal of Integral Equations, Vol. 3, No. 1, 1982, pp. 123-129.
[6] S. Kumar, I. H. Sloan, “A New Colloca-tion—Type Method for Hammerstein Integral Equations,” Journal of Computational Mathematics, Vol. 48, No. 178, 1987, 585-593.
[7] H. Guoqiang, “Asymptotic Error Expansion Variation of A Collocation Method for Volterra—Hammerstein equations,” Applied Numerical Mathematics, Vol. 13, No. 5, 1993, pp. 357-369. doi:10.1016/0168-9274(93)90094-8
[8] Y. Ordokhani, “Solution of Nonlinear Volterra-Fred-holm-Hammerstein Integral Equations Via Rationalized Haar Functions,” Applied Mathematics and Computation, Vol. 180, No. 2, 2006, pp. 436-443. doi:10.1016/j.amc.2005.12.034
[9] S. Yousefi and M. Raz-zaghi, “Legendre Wavelet Method for the Nonlinear Volterra-Fredholm Integral Equations,” Mathematics and Computers in Simulation, Vol. 70, No. 1, 2005, pp. 1-8. doi:10.1016/j.matcom.2005.02.035
[10] S. Yashilbas, “Taylor Polynomial Solution of Non- linear Volterra-Fredholm Integral Equations,” Applied Mathe-matics and Computation, Vol. 127 No. 2-3, 2002, pp. 195-200. doi:10.1016/S0096-3003(00)00165-X

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.